Publication
Title
The arithmetic of Sklyanin algebras: 1: the defining equations
Author
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 1994
ISSN
0092-7872
Volume/pages
22(1994), p. 51-80
ISI
A1994MU25700005
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 25.03.2017
To cite this reference